# SDR VNAA202407120011

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670331993S
- Condition: Cracked
- Location: Zone 200
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN149314 DISCREPANCY: FOUND LH COCKPIT FLOOR BOARD SUPPORT ANGLE @ LBL 12 ON THE ATTACH FLANGE NEXT TO THE BULKHEAD POST TO BE CRACKED. CORRECTIVE ACTION: REMOVED LH COCKPIT FLOOR BOARD SUPPORT ANGLE @ LBL 12 ON THE ATTACH FLANGE NEXT TO THE BULKHEAD POST IAW CRJ700 SRM 51-42-06-001-001-A01 , SRM 51-42-21-001-001-A01. LOCATED AND INSTALLED NEW SERVICEABLE ANGLE PN/ CC670-33199-3S IAW CRJ700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
